Alert archive / Missouri / Frost Advisories in 2009

Frost Advisory 2, NWS Springfield, MO

April 7, 200934 counties in Missouri; Bourbon County, Cherokee County, Crawford County, Kansas

NWS Springfield, MO issued this frost advisory at Apr 7, 2009, 3:13 AM CDT for 34 counties in Missouri; Bourbon County, Cherokee County, Crawford County, Kansas. It took effect at Apr 8, 2009, 2:00 AM CDT. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Apr 7, 2009, 3:13 AM CDT (08:13 UTC)
In effect from
Apr 8, 2009, 2:00 AM CDT
Expired
Apr 8, 2009, 8:00 AM CDT
In force
6 hr
Issued by
NWS Springfield, MO
All 37 counties

Bourbon County, KS, Cherokee County, KS, Crawford County, KS, Barry County, MO, Barton County, MO, Benton County, MO, Camden County, MO, Cedar County, MO, Christian County, MO, Dade County, MO, Dallas County, MO, Dent County, MO, Douglas County, MO, Greene County, MO, Hickory County, MO, Howell County, MO, Jasper County, MO, Laclede County, MO, Lawrence County, MO, Maries County, MO, McDonald County, MO, Miller County, MO, Morgan County, MO, Newton County, MO, Oregon County, MO, Ozark County, MO, Phelps County, MO, Polk County, MO, Pulaski County, MO, Shannon County, MO, St. Clair County, MO, Stone County, MO, Taney County, MO, Texas County, MO, Vernon County, MO, Webster County, MO, Wright County, MO

The radar

The Springfield radar (KSGF), 30 km from the middle of the area, began a volume at 08:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 8.2 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2009-04-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2009-04-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 48 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1148 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
48 m²/s²
0-3 km storm-relative helicity
107 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KSGF 070813
NPWSGF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SPRINGFIELD MO
313 AM CDT TUE APR 7 2009

...HARD FREEZE THROUGH EARLY MORNING ...
...FREEZING TEMPERATURES AGAIN LATE TONIGHT...

.A COLD CANADIAN AIR MASS WILL REMAIN ACROSS THE REGION
THROUGH WEDNESDAY. CLEAR SKIES AND LIGHT WINDS WILL ALLOW
TEMPERATURES TO DIP BELOW FREEZING AGAIN LATE TONIGHT...MAINLY
ALONG AND EAST OF A WARSAW TO SPRINGFIELD TO BRANSON LINE.
TO THE WEST OF THIS LINE...OVERNIGHT TEMPERATURES ARE EXPECTED TO
REMAIN ABOVE FREEZING...BUT WILL STILL DIP INTO THE MID AND UPPER
30S.


MOZ055>058-068>071-079>083-090>092-095>098-103>106-072000-
/O.NEW.KSGF.FR.Y.0002.090408T0700Z-090408T1300Z/
/O.CON.KSGF.FZ.W.0004.000000T0000Z-090407T1400Z/
BENTON-MORGAN-MILLER-MARIES-HICKORY-CAMDEN-PULASKI-PHELPS-POLK-
DALLAS-LACLEDE-TEXAS-DENT-GREENE-WEBSTER-WRIGHT-CHRISTIAN-DOUGLAS-
HOWELL-SHANNON-STONE-TANEY-OZARK-OREGON-
INCLUDING THE CITIES OF...WARSAW...COLE CAMP...VERSAILLES...
ELDON...LAKE OZARK...VIENNA...HERMITAGE...OSAGE BEACH...
CAMDENTON...FORT LEONARD WOOD...WAYNESVILLE...ROLLA...BOLIVAR...
BUFFALO...LEBANON...HOUSTON...CABOOL...SALEM...SPRINGFIELD...
MARSHFIELD...ROGERSVILLE...MOUNTAIN GROVE...MANSFIELD...NIXA...
OZARK...AVA...WEST PLAINS...WINONA...EMINENCE...KIMBERLING CITY...
GALENA...BRANSON...FORSYTH...GAINESVILLE...THEODOSIA...THAYER...
ALTON
313 AM CDT TUE APR 7 2009

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...
...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM CDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 8 AM CDT WEDNESDAY. A
FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING. 

A HARD FREEZE IS EXPECTED ACROSS THE WARNING AREA EARLY THIS MORNING.
TEMPERATURES ACROSS MUCH OF THE AREA HAVE ALREADY FALLEN BELOW
FREEZING AND CONTINUE TO FALL INTO THE MIDDLE AND UPPER 20S
THROUGH 6 AM. WIND SHELTERED AREAS WILL SEE TEMPERATURES FALL INTO
THE LOWER 20S.

ANOTHER ROUND OF FREEZING TEMPERATURES IS EXPECTED LATE
TONIGHT...ALONG AND EAST OF A WARSAW TO SPRINGFIELD TO BRANSON
LINE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS YEARS GROWING SEASON HAS COMMENCED...AND THIS HARD FREEZE
WILL HAVE A SIGNIFICANT IMPACT ON SENSITIVE OUTDOOR VEGETATION
AND AGRICULTURAL CROPS. AGRICULTURALISTS...HORTICULTURISTS...AND
GARDENERS SHOULD MAKE PREPARATIONS TO PROTECT SENSITIVE PLANTS.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

KSZ073-097-101-MOZ066-067-077-078-088-089-093-094-101-102-071400-
/O.CON.KSGF.FZ.W.0004.000000T0000Z-090407T1400Z/
BOURBON-CRAWFORD-CHEROKEE-VERNON-ST. CLAIR-BARTON-CEDAR-JASPER-
DADE-NEWTON-LAWRENCE-MCDONALD-BARRY-
INCLUDING THE CITIES OF...FORT SCOTT...PITTSBURG...
BAXTER SPRINGS...COLUMBUS...NEVADA...APPLETON CITY...OSCEOLA...
LAMAR...EL DORADO SPRINGS...STOCKTON...JOPLIN...CARTHAGE...
GREENFIELD...NEOSHO...AURORA...MOUNT VERNON...ANDERSON...
PINEVILLE...MONETT...CASSVILLE
313 AM CDT TUE APR 7 2009

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...

A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING. 

A HARD FREEZE IS EXPECTED ACROSS THE WARNING AREA EARLY THIS MORNING.
TEMPERATURES HAVE ALREADY FALLEN BELOW FREEZING AND CONTINUE TO FALL
INTO THE MIDDLE AND UPPER 20S BY 6 AM. WIND SHELTERED AREAS WILL
SEE TEMPERATURES FALL INTO THE LOWER 20S.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS YEARS GROWING SEASON HAS COMMENCED...AND THIS HARD FREEZE
WILL HAVE A SIGNIFICANT IMPACT ON SENSITIVE OUTDOOR VEGETATION
AND AGRICULTURAL CROPS. AGRICULTURALISTS...HORTICULTURISTS...AND
GARDENERS SHOULD MAKE PREPARATIONS TO PROTECT SENSITIVE PLANTS.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

TERRY
6 follow-up statements
000 
WWUS73 KSGF 071406
NPWSGF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SPRINGFIELD MO
906 AM CDT TUE APR 7 2009


MOZ055>058-068>071-079>083-090>092-095>098-103>106-080215-
/O.EXP.KSGF.FZ.W.0004.000000T0000Z-090407T1400Z/
/O.CON.KSGF.FR.Y.0002.090408T0700Z-090408T1300Z/
BENTON-MORGAN-MILLER-MARIES-HICKORY-CAMDEN-PULASKI-PHELPS-POLK-
DALLAS-LACLEDE-TEXAS-DENT-GREENE-WEBSTER-WRIGHT-CHRISTIAN-DOUGLAS-
HOWELL-SHANNON-STONE-TANEY-OZARK-OREGON-
INCLUDING THE CITIES OF...WARSAW...COLE CAMP...VERSAILLES...
ELDON...LAKE OZARK...VIENNA...HERMITAGE...OSAGE BEACH...
CAMDENTON...FORT LEONARD WOOD...WAYNESVILLE...ROLLA...BOLIVAR...
BUFFALO...LEBANON...HOUSTON...CABOOL...SALEM...SPRINGFIELD...
MARSHFIELD...ROGERSVILLE...MOUNTAIN GROVE...MANSFIELD...NIXA...
OZARK...AVA...WEST PLAINS...WINONA...EMINENCE...KIMBERLING CITY...
GALENA...BRANSON...FORSYTH...GAINESVILLE...THEODOSIA...THAYER...
ALTON
906 AM CDT TUE APR 7 2009

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM CDT
WEDNESDAY...
...FREEZE WARNING HAS EXPIRED...

THE FREEZE WARNING IS NO LONGER IN EFFECT. A FROST ADVISORY
REMAINS IN EFFECT FROM 2 AM TO 8 AM CDT WEDNESDAY. 

A COLD CANADIAN AIR MASS WILL REMAIN ACROSS THE REGION THROUGH
WEDNESDAY. CLEAR SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES TO
DIP BELOW FREEZING AGAIN LATE TONIGHT...MAINLY ALONG AND EAST OF A
WARSAW TO SPRINGFIELD TO BRANSON LINE. TO THE WEST OF THIS
LINE...OVERNIGHT TEMPERATURES ARE EXPECTED TO REMAIN ABOVE
FREEZING...BUT WILL STILL DIP INTO THE MID AND UPPER 30S.

PRECAUTIONARY/PREPAREDNESS ACTIONS...


A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

KSZ073-097-101-MOZ066-067-077-078-088-089-093-094-101-102-071515-
/O.EXP.KSGF.FZ.W.0004.000000T0000Z-090407T1400Z/
BOURBON-CRAWFORD-CHEROKEE-VERNON-ST. CLAIR-BARTON-CEDAR-JASPER-
DADE-NEWTON-LAWRENCE-MCDONALD-BARRY-
INCLUDING THE CITIES OF...FORT SCOTT...PITTSBURG...
BAXTER SPRINGS...COLUMBUS...NEVADA...APPLETON CITY...OSCEOLA...
LAMAR...EL DORADO SPRINGS...STOCKTON...JOPLIN...CARTHAGE...
GREENFIELD...NEOSHO...AURORA...MOUNT VERNON...ANDERSON...
PINEVILLE...MONETT...CASSVILLE
906 AM CDT TUE APR 7 2009

...FREEZE WARNING HAS EXPIRED...

THE FREEZE WARNING IS NO LONGER IN EFFECT. 



$$

DSA
000 
WWUS73 KSGF 072018
NPWSGF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SPRINGFIELD MO
318 PM CDT TUE APR 7 2009

MOZ055>058-068>071-079>083-090>092-095>098-103>106-080830-
/O.CON.KSGF.FR.Y.0002.090408T0700Z-090408T1300Z/
BENTON-MORGAN-MILLER-MARIES-HICKORY-CAMDEN-PULASKI-PHELPS-POLK-
DALLAS-LACLEDE-TEXAS-DENT-GREENE-WEBSTER-WRIGHT-CHRISTIAN-DOUGLAS-
HOWELL-SHANNON-STONE-TANEY-OZARK-OREGON-
INCLUDING THE CITIES OF...WARSAW...COLE CAMP...VERSAILLES...
ELDON...LAKE OZARK...VIENNA...HERMITAGE...OSAGE BEACH...
CAMDENTON...FORT LEONARD WOOD...WAYNESVILLE...ROLLA...BOLIVAR...
BUFFALO...LEBANON...HOUSTON...CABOOL...SALEM...SPRINGFIELD...
MARSHFIELD...ROGERSVILLE...MOUNTAIN GROVE...MANSFIELD...NIXA...
OZARK...AVA...WEST PLAINS...WINONA...EMINENCE...KIMBERLING CITY...
GALENA...BRANSON...FORSYTH...GAINESVILLE...THEODOSIA...THAYER...
ALTON
318 PM CDT TUE APR 7 2009

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM CDT
WEDNESDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM CDT
WEDNESDAY. 

A COLD CANADIAN AIR MASS WILL REMAIN ACROSS THE REGION THROUGH
WEDNESDAY MORNING. CLEAR SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES TO
DIP TO AROUND THE FREEZING MARK AGAIN LATE TONIGHT...FOR THE
MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. LOCATIONS IN VALLEYS
AND OTHER LOW LYING AREAS WILL LIKELY SEE THE GREATEST IMPACTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

HATCH
000 
WWUS73 KSGF 072028
NPWSGF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SPRINGFIELD MO
328 PM CDT TUE APR 7 2009

KSZ073-097-101-MOZ066-067-077-078-088-089-093-094-101-102-080830-
/O.EXA.KSGF.FR.Y.0002.090408T0700Z-090408T1300Z/
BOURBON-CRAWFORD-CHEROKEE-VERNON-ST. CLAIR-BARTON-CEDAR-JASPER-
DADE-NEWTON-LAWRENCE-MCDONALD-BARRY-
INCLUDING THE CITIES OF...FORT SCOTT...PITTSBURG...
BAXTER SPRINGS...COLUMBUS...NEVADA...APPLETON CITY...OSCEOLA...
LAMAR...EL DORADO SPRINGS...STOCKTON...JOPLIN...CARTHAGE...
GREENFIELD...NEOSHO...AURORA...MOUNT VERNON...ANDERSON...
PINEVILLE...MONETT...CASSVILLE
328 PM CDT TUE APR 7 2009

...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM CDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 8 AM CDT WEDNESDAY. 

A COLD CANADIAN AIR MASS WILL REMAIN ACROSS THE REGION THROUGH
WEDNESDAY MORNING. CLEAR SKIES AND LIGHT WINDS WILL ALLOW
TEMPERATURES TO DIP TO AROUND THE FREEZING MARK AGAIN LATE
TONIGHT...FOR THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS.
LOCATIONS IN VALLEYS AND OTHER LOW LYING AREAS WILL LIKELY SEE
THE GREATEST IMPACTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

MOZ055>058-068>071-079>083-090>092-095>098-103>106-080830-
/O.CON.KSGF.FR.Y.0002.090408T0700Z-090408T1300Z/
BENTON-MORGAN-MILLER-MARIES-HICKORY-CAMDEN-PULASKI-PHELPS-POLK-
DALLAS-LACLEDE-TEXAS-DENT-GREENE-WEBSTER-WRIGHT-CHRISTIAN-DOUGLAS-
HOWELL-SHANNON-STONE-TANEY-OZARK-OREGON-
INCLUDING THE CITIES OF...WARSAW...COLE CAMP...VERSAILLES...
ELDON...LAKE OZARK...VIENNA...HERMITAGE...OSAGE BEACH...
CAMDENTON...FORT LEONARD WOOD...WAYNESVILLE...ROLLA...BOLIVAR...
BUFFALO...LEBANON...HOUSTON...CABOOL...SALEM...SPRINGFIELD...
MARSHFIELD...ROGERSVILLE...MOUNTAIN GROVE...MANSFIELD...NIXA...
OZARK...AVA...WEST PLAINS...WINONA...EMINENCE...KIMBERLING CITY...
GALENA...BRANSON...FORSYTH...GAINESVILLE...THEODOSIA...THAYER...
ALTON
328 PM CDT TUE APR 7 2009

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM CDT
WEDNESDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM CDT
WEDNESDAY. 

A COLD CANADIAN AIR MASS WILL REMAIN ACROSS THE REGION THROUGH
WEDNESDAY MORNING. CLEAR SKIES AND LIGHT WINDS WILL ALLOW
TEMPERATURES TO DIP TO AROUND THE FREEZING MARK AGAIN LATE
TONIGHT...FOR THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS.
LOCATIONS IN VALLEYS AND OTHER LOW LYING AREAS WILL LIKELY SEE
THE GREATEST IMPACTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

HATCH
000 
WWUS73 KSGF 080832
NPWSGF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SPRINGFIELD MO
332 AM CDT WED APR 8 2009

KSZ073-097-101-MOZ066-077-088-093-101-080945-
/O.CAN.KSGF.FR.Y.0002.000000T0000Z-090408T1300Z/
BOURBON-CRAWFORD-CHEROKEE-VERNON-BARTON-JASPER-NEWTON-MCDONALD-
INCLUDING THE CITIES OF...FORT SCOTT...PITTSBURG...
BAXTER SPRINGS...COLUMBUS...NEVADA...LAMAR...JOPLIN...CARTHAGE...
NEOSHO...ANDERSON...PINEVILLE
332 AM CDT WED APR 8 2009

...FROST ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS CANCELLED THE
FROST ADVISORY. 

FREEZING TEMPERATURES ARE NO LONGER EXPECTED OVER EXTREME WESTERN
MISSOURI AND SOUTHEAST KANSAS. THEREFORE THE FROST ADVISORY HAS
BEEN CANCELLED.

$$

MOZ055>058-067>071-078>083-089>092-094>098-102>106-081300-
/O.CON.KSGF.FR.Y.0002.000000T0000Z-090408T1300Z/
BENTON-MORGAN-MILLER-MARIES-ST. CLAIR-HICKORY-CAMDEN-PULASKI-
PHELPS-CEDAR-POLK-DALLAS-LACLEDE-TEXAS-DENT-DADE-GREENE-WEBSTER-
WRIGHT-LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-BARRY-STONE-
TANEY-OZARK-OREGON-
INCLUDING THE CITIES OF...WARSAW...COLE CAMP...VERSAILLES...
ELDON...LAKE OZARK...VIENNA...APPLETON CITY...OSCEOLA...
HERMITAGE...OSAGE BEACH...CAMDENTON...FORT LEONARD WOOD...
WAYNESVILLE...ROLLA...EL DORADO SPRINGS...STOCKTON...BOLIVAR...
BUFFALO...LEBANON...HOUSTON...CABOOL...SALEM...GREENFIELD...
SPRINGFIELD...MARSHFIELD...ROGERSVILLE...MOUNTAIN GROVE...
MANSFIELD...AURORA...MOUNT VERNON...NIXA...OZARK...AVA...
WEST PLAINS...WINONA...EMINENCE...MONETT...CASSVILLE...
KIMBERLING CITY...GALENA...BRANSON...FORSYTH...GAINESVILLE...
THEODOSIA...THAYER...ALTON
332 AM CDT WED APR 8 2009

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING...

A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING. 

A COLD CANADIAN AIR MASS WILL REMAIN ACROSS THE REGION THROUGH
THIS MORNING. CLEAR SKIES AND LIGHT WINDS WILL ALLOW
TEMPERATURES TO DIP TO AROUND THE FREEZING MARK. LOCATIONS IN
VALLEYS AND OTHER LOW LYING AREAS WILL LIKELY SEE THE GREATEST
IMPACTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

TERRY
000 
WWUS73 KSGF 081009
NPWSGF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SPRINGFIELD MO
509 AM CDT WED APR 8 2009

MOZ067-078-079-089-090-094-095-102>104-081115-
/O.CAN.KSGF.FR.Y.0002.000000T0000Z-090408T1300Z/
ST. CLAIR-CEDAR-POLK-DADE-GREENE-LAWRENCE-CHRISTIAN-BARRY-STONE-
TANEY-
INCLUDING THE CITIES OF...APPLETON CITY...OSCEOLA...
EL DORADO SPRINGS...STOCKTON...BOLIVAR...GREENFIELD...
SPRINGFIELD...AURORA...MOUNT VERNON...NIXA...OZARK...MONETT...
CASSVILLE...KIMBERLING CITY...GALENA...BRANSON...FORSYTH
509 AM CDT WED APR 8 2009

...FROST ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS CANCELLED THE
FROST ADVISORY. 

TEMPERATURES ARE NO LONGER EXPECTED TO DROP BELOW FREEZING.
THEREFORE THE FROST ADVISORY HAS BEEN CANCELLED.

$$

MOZ055>058-068>071-080>083-091-092-096>098-105-106-081300-
/O.CON.KSGF.FR.Y.0002.000000T0000Z-090408T1300Z/
BENTON-MORGAN-MILLER-MARIES-HICKORY-CAMDEN-PULASKI-PHELPS-DALLAS-
LACLEDE-TEXAS-DENT-WEBSTER-WRIGHT-DOUGLAS-HOWELL-SHANNON-OZARK-
OREGON-
INCLUDING THE CITIES OF...WARSAW...COLE CAMP...VERSAILLES...
ELDON...LAKE OZARK...VIENNA...HERMITAGE...OSAGE BEACH...
CAMDENTON...FORT LEONARD WOOD...WAYNESVILLE...ROLLA...BUFFALO...
LEBANON...HOUSTON...CABOOL...SALEM...MARSHFIELD...ROGERSVILLE...
MOUNTAIN GROVE...MANSFIELD...AVA...WEST PLAINS...WINONA...
EMINENCE...GAINESVILLE...THEODOSIA...THAYER...ALTON
509 AM CDT WED APR 8 2009

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING...

A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING. 

CLEAR SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES TO DIP TO
AROUND THE FREEZING MARK. LOCATIONS IN VALLEYS AND OTHER LOW LYING
AREAS WILL LIKELY SEE THE GREATEST IMPACTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

TERRY
000 
WWUS73 KSGF 081248
NPWSGF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SPRINGFIELD MO
748 AM CDT WED APR 8 2009


MOZ055>058-068>071-080>083-091-092-096>098-105-106-081400-
/O.EXP.KSGF.FR.Y.0002.000000T0000Z-090408T1300Z/
BENTON-MORGAN-MILLER-MARIES-HICKORY-CAMDEN-PULASKI-PHELPS-DALLAS-
LACLEDE-TEXAS-DENT-WEBSTER-WRIGHT-DOUGLAS-HOWELL-SHANNON-OZARK-
OREGON-
INCLUDING THE CITIES OF...WARSAW...COLE CAMP...VERSAILLES...
ELDON...LAKE OZARK...VIENNA...HERMITAGE...OSAGE BEACH...
CAMDENTON...FORT LEONARD WOOD...WAYNESVILLE...ROLLA...BUFFALO...
LEBANON...HOUSTON...CABOOL...SALEM...MARSHFIELD...ROGERSVILLE...
MOUNTAIN GROVE...MANSFIELD...AVA...WEST PLAINS...WINONA...
EMINENCE...GAINESVILLE...THEODOSIA...THAYER...ALTON
748 AM CDT WED APR 8 2009

...FROST ADVISORY WILL EXPIRE AT 8 AM CDT THIS MORNING...

THE FROST ADVISORY WILL EXPIRE AT 8 AM CDT THIS MORNING. 

TEMPERATURES HAVE WARMED INTO THE UPPER 30S TO THE LOWER 40S
ACROSS THE AREA THIS MORNING...THEREFORE THE FROST ADVISORY WILL BE
ALLOWED TO EXPIRE.

$$

WISE

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this frost advisory went out at Apr 7, 2:54 AM CDT, 19 minutes earlier.

Area forecast discussion, Apr 7, 2:54 AM CDT, 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
254 AM CDT TUE APR 7 2009

.DISCUSSION...

TEMPERATURES HAVE ALREADY DROPPED BELOW FREEZING OVER THE WESTERN
THIRD OF THE FORECAST AREA WHERE SKY COVER IS FINALLY DISSIPATING WITH
THE EXITING SHORTWAVE TROUGH AXIS CURRENTLY OVER CENTRAL MO. AS
THE CLEARING FROM WEST TO EAST CONTINUES AND WINDS DECREASE TO 5
KNOTS OR LESS...PLAN TO KEEP THE FREEZE WARNING GOING THROUGH 9
AM.

FOR TODAY...WE WILL SEE ABUNDANT SUNSHINE AND WINDS BECOMING MORE
WESTERLY AS HIGH PRESSURE DIPS SOUTHWARD INTO THE GULF AND A WEAK
SURFACE TROUGH DEVELOPS ALONG THE LEE OF THE ROCKIES INTO WESTERN
KANSAS. WITH SUCH A COLD START...WILL ONLY RAISE TEMPERATURES INTO
THE LOWER 50S THIS AFTERNOON AT MOST LOCATIONS.

FOR TONIGHT...WILL GO AHEAD AND POST A FROST ADVISORY OVER THE
EASTERN AND CENTRAL SECTIONS OF THE FORECAST AREA WHERE LIGHT
WINDS AND CLEAR SKIES WILL LEAD TO ONE MORE NIGHT OF FREEZING
TEMPERATURES. MAY SEE A FEW VALLEY LOCATIONS DROP INTO THE UPPER
20S AGAIN TONIGHT...HOWEVER DO NOT EXPECT WIDESPREAD READINGS
BELOW THE LOWER/MID 30S.

WEDNESDAY THROUGH FRIDAY...OUR FOCUS SHIFTS TO THE STORM SYSTEM
CURRENTLY OFF THE CALIFORNIA COAST AND POTENTIAL IMPACTS FOR OUR
AREA...MAINLY THURSDAY AND THURSDAY NIGHT. MODEL OUTPUT SHOWS
DIFFERENCES IN TIMING THE ONSET OF PRECIP OVER OUR AREA...WITH THE
ECMWF BRINGING THE RAIN IN LATE WEDNESDAY NIGHT...WHILE THE
GFS...NAM AND SREF HOLD OFF UNTIL THURSDAY. ALL MODELS BRING A
FAIRLY WIDE SWATH OF PRECIP OVER THE REGION THURSDAY NIGHT AS A
WARM FRONT LIFTS ACROSS THE AREA. THIS WILL PUT AT LEAST OUR
SOUTHERN COUNTIES INTO THE WARM SECTOR WITH SOME POTENTIAL FOR
STRONG TO SEVERE STORMS AS MID LEVEL LAPSE RATES STEEPEN WITH THE
APPROACH OF THE UPPER LOW. SPC DAY 3 OUTLOOK HAS OUR AREA IN A
SLIGHT RISK AND PREVIOUS SHIFT HAS ALREADY INCLUDED MENTION OF
SEVERE IN THE HAZARDOUS WEATHER OUTLOOK. MAIN QUESTION WILL BE THE
ABILITY OF LOW LEVEL MOISTURE TO RETURN THIS FAR NORTH. RIGHT NOW
THE MODELS ARE TENDING TOWARD A YES TO THAT QUESTION.

FOR THE WEEKEND...ANOTHER SHOT OF COOL AIR WILL PUSH INTO THE
OZARKS BEHIND THE STORMS SYSTEM WITH LOWS ON SATURDAY MORNING
HOVERING AROUND THE 40 DEGREE MARK. ANOTHER STORM SYSTEM MAY
IMPACT THE AREA ON SUNDAY AS A LOW PRESSURE SYSTEM MOVES
NORTHEASTWARD FROM THE RED RIVER VALLEY.

TERRY

&&

.AVIATION...

FOR THE 06Z TAF PACKAGE...HIGH PRESSURE WILL DOMINATE OUR WEATHER
REGIME. VFR CONDITIONS ARE EXPECTED FOR THE NEXT 24 HOURS AND
LIKELY BEYOND.

GAGAN

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FROST ADVISORY FROM 2 AM TO 8 AM CDT WEDNESDAY FOR MOZ055>058-
     068>071-079>083-090>092-095>098-103>106.

     FREEZE WARNING UNTIL 9 AM CDT THIS MORNING FOR MOZ055>058-
     066>071-077>083-088>098-101>106.

KS...FREEZE WARNING UNTIL 9 AM CDT THIS MORNING FOR KSZ073-097-101.

&&
Hazardous weather outlook, Apr 7, 12:41 AM CDT, 2 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1241 AM CDT TUE APR 7 2009

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-080000-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
1241 AM CDT TUE APR 7 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

  A HARD FREEZE WILL OCCUR OVER ALL OF EXTREME SOUTHEAST KANSAS
  AND THE MISSOURI OZARKS TONIGHT...AS TEMPERATURES FALL INTO THE
  MID AND UPPER 20S. A FREEZE WARNING IS IN EFFECT FOR THE ENTIRE
  AREA TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

  STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE THURSDAY NIGHT.
  STRONG WIND SHEAR COMBINED WITH SUFFICIENT INSTABILITY WILL
  CREATE AN ENVIRONMENT CONDUCIVE TO THE DEVELOPMENT OF ORGANIZED
  THUNDERSTORMS CAPABLE OF PRODUCING LARGE AND DAMAGING WINDS.
  LOCATIONS ALONG AND SOUTH OF A LINE FROM FORT SCOTT KANSAS TO
  EMINENCE MISSOURI...WILL HAVE THE GREATER CHANCE FOR SEVERE
  THUNDERSTORMS THURSDAY NIGHT.

  ADDITIONAL SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE NEXT
  SUNDAY. THIS ROUND OF SHOWERS AND THUNDERSTORMS WILL BE
  TRIGGERED BY THE APPROACH OF ANOTHER UPPER LEVEL STORM SYSTEM.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

TERRY

Nearby

Frost Advisories in Missouri, 2009Frost Advisories in Kansas, 2009Every frost advisory in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.